Bannder图像
首页>山东大学数学学院基础数学研究所史玉明教授简介

山东大学数学学院基础数学研究所史玉明教授简介

  • shiyuming
  • 史玉明

1963年生;教授、博士生导师。

  • 学术经历

  • 2001— 山东大学数学学院,教授
  • 1997—2000,山东大学数学学院,副教授
  • 1996—1997,曲阜师范大学数学系,副教授
  • 学术兼职

  • 2004—2007.9 Dynamics of Continuous, Discrete and Impulsive Systems, Series B,编委
  • 2009.12 — Abstract and Applied Analysis,编委
  • 2010.1— International Journal of Bifurcation and Chaos,客座编委
  • 2007 — 美国数学评论评论员
  • 访问经历

  • 2003— 多次访问香港城市大学, Research Fellow,访问教授
  • 2004.10—2005.8,加拿大西安大略大学,访问教授
  • 2008.2—2008.5,香港理工大学,访问教授
  • 学习经历

  • 2000.6,山东大学,博士学位
  • 1990.7,南开大学,硕士学位
  • 1984.7,山东师范大学,学士学位
  • 项目

  • 2011—2014,非自治离散系统混沌理论及其应用,山东省自然科学基金面上项目,负责人
  • 2011—2013,线性哈密顿系统谱分析,国家自然科学基金面上项目,负责人
  • 2011—2013,非自治离散系统混沌理论,高等学校博士学科点专项科研基金项目,负责人
  • 2007—2009,离散动力系统混沌理论及其应用,山东省自然科学基金面上项目,负责人
  • 2005-2007,形式自伴差分算子的GKN理论及其谱理论,国家自然科学基金面上项目,负责人
  • 2005—2007,离散动力系统混沌与混沌反控制,山东省优秀中青年科学家科研奖励基金项目,负责人
  • 论著

  1. (with Q. Huang and L. Zhang) Chaotification of non-autonomous discrete dynamical systems, Int. J. Bifur. Chaos, 2011, accepted for publication.
  2. (with L. Zhang, X. Zhang and W. Liang) Structural stability of maps with snap-back repellers in Banach spaces, J. Differ. Eq. Appl., 2011, accepted for publication.
  3. (with W. Liang, C. K. Tse,Q. Huang, and Y. Wang) Study on the co-occurrence of character networks in Chinese essays from different periods, Science in China Ser. F,2011, accepted for publication.
  4. The Glazman-Krein-Naimark theory for Hermitian subspaces, J. Operator Theory, 2011, in press.
  5. (with G. Ren) Defect indices and definiteness conditions for discrete linear Hamiltonian systems, Appl. Math. Comp., 2011, in press.
  6. (with X. Zhang and G. Chen) Some properties of coupled-expanding maps in compact sets, Proc. AMS, 2011, in press.
  7. (with H. Sun) Self-adjoint extensions for singular second-order symmetric linear difference equations, Linear Algebra and Its Appl., 434(2011), 903-930. .
  8. (with H. Sun) Self-adjoint extensions for singular linear Hamiltonian systems, Math. Nachr., 284(5-6)(2011), 797-814.
  9. (with H. Lv) Error estimate of eigenvalues of discrete linear Hamiltonian systems with small perturbation. J. Differ. Equ. Appl., 17(6)(2011), 987-1015.
  10. (with X. Zhang and G. Chen) Coupled-expanding maps under small perturbations, Discrete and Continuous Dynamical Systems, 29(3)(2011), 1291-1307.
  11. (with Q. Xing) Distribution of maps with transversal homoclinic orbits in continuous map spaces, Abstract and Applied Analysis, vol. 2011, Article ID 520273.
  12. (with G. Ren), The defect index of singular symmetric linear difference equations with real coefficients, Proc. Amer. Math. Soc., 138(2010), 2463-2475.
  13. (with H. Sun) Self-adjoint extensions for linear Hamiltonian systems with two singular endpoints, J. Functional Analysis, 259(2010), 2003-2027.
  14. (with Z. Li and W. Liang) Chaos induced by heteroclinic cycles connecting repellers in Banach spaces, Nonlinear Anal. TMA, 72(2010), 757-770.
  15. (with R. Li) Several sufficient conditions of sensitive dependence on initial conditions, Nonlinear Anal. TMA, 72(2010), 2716-2720.
  16. (with X. Zhang) Coupled-expanding maps for irreducible transition matrices, Int. Bifur. Chaos, 20 (2010), 3769–3783.
  17. (with L. Zhang and X. Zhang) Chaotic dynamical behaviors of a one-dimensional wave equation, J. Math. Anal. Appl., 369(2010), 623-634.
  18. (with G. Chen) Feedback Anti-Control of Chaos, in “Recent Progress in Controlling Chaos”, World Scientific Publishing Co. Pte Ltd, 2010, pp. 73-10.
  19. (with H. Lv) Error estimate of eigenvalues of perturbed second-order discrete Sturm-Liouville problems, Linear Algebra Appl., 430(2009), 2389-2415.
  20. (with H. Ju and G. Chen) Coupled-expanding maps and one-sided symbolic dynamical systems, Chaos Solit. Fract., 39 (2009), 2138-2149.
  21. (with G. Chen) Chaos of time-varying discrete dynamical systems, J. Differ. Equ. Appl., 15 (2009), 429-449.
  22. (with X. Zhang and G. Chen) Constructing chaotic polynomial maps, Int. J. Bifur. Chaos, 19(2009), 531-543.
  23. (with M Lin, Y. Tang, and G. Chen) Simplest normal forms for planar systems on equilibrium manifolds, Int. J. Bifur. Chaos, 19 (2009), 1695-1707.
  24. (with Z. Li) Chaotification of a class of discrete systems based on heteroclinic cycles connecting repellers in Banach spaces, Chaos Solit. Fract., 42(2009), 1933-1941.
  25. (with W. Liang, C. K. Tse, J. Liu, Y. Wang, and X. Cui) Comparison of co-occurrence networks of the Chinese and English languages. Physica A, 388 (2009), 4901-4909.
  26. (with C. Zhang), Eigenvalues of second-order symmetric equations on time scales with periodic and antiperiodic boundary conditions, Appl. Math. Comput., 203(2008), 284-296.
  27. (with P. Yu) Chaos induced by regular snap-back repellers, J. Math. Anal. Appl., 337(2008), 1480-1494.
  28. (with Z. Li and C. Zhang) Chaos induced by heteroclinic cycles connecting repellers in complete metric spaces, Chaos Solit. Fract., 36(2008), 746-761.
  29. Chaos in first-order partial difference equations, J. Differ. Equ. Appl., 14(2008), 109-126.
  30. (with W. Liang and C. Zhang) Chaotification for a class of first-order partial difference equations, Int. J. Bifur. Chaos, 18 ( 2008), 717-733.
  31. (with S. Sun and S. Chen) The Glazman-Krein-Naimark theory for a class of discrete Hamiltonian systems, J. Math. Anal. Appl., 327 (2007), 1360-1380.
  32. (with Y. Wang and G. Ren) Transformations for complex discrete linear Hamiltonian systems and symplectic systems, Bull. Austr. Math. Soc., 75(2007), 179-191.
  33. (with H. Sun) Strong limit point criteria for a class of singular discrete linear Hamiltonian systems, J. Math. Anal. Appl., 336(2007), 224-242.
  34. (with P. Yu) On chaos of the logistic maps, Dynamics of Continuous, Discrete, and Implusive Systems Ser. B, 14(2007), 175-195.
  35. Weyl-Titchmarsh theory for a class of discrete Hamiltonian systems, Linear Algebra Appl., 416(2006), 452-519.
  36. (with H. Sun), Eigenvalues of second-order difference equations with coupled boundary conditions, Linear Algebra Appl., 414(2006), 361-372.
  37. (with H. Sun) Limit-point and limit-circle criteria for singular second-order linear difference equations with complex coefficients, Comput. Math. Appl., 52( 2006), 539-554.
  38. (with G. Ren), Asymptotic behaviour of dynamic systems on time scales, J. Differ. Equ. Appl., 12(2006), 1289-1302.
  39. (with P. Yu) Study on chaos induced by turbulent maps in noncompact sets, Chaos Solit. Fract., 28(2006), 1165-1180.
  40. (with G. Chen) Introduction to anti-control of chaos: theory and applications, Philos. Trans. Roy. Soc. A, 364(2006), 2433-2447.
  41. (with P. Yu and G. Chen) Chaotification of discrete dynamical systems in Banach spaces, Int. J. Bifur. Chaos, 16( 2006), 2615-2636.
  42. (with Y. Wang) Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions, J. Math. Anal. Appl., 309(2005), 56-69.
  43. (with G. Ren and Y. Wang) Asymptotic behavior of solutions of perturbed linear difference systems, Linear Algebra Appl., 395( 2005), 283-302.
  44. (with G. Chen) Chaotification of discrete dynamical systems governed by continuous maps, Int. J. Bifur. Chaos, 15(2005), 547-556.
  45. (with G. Chen and C. Tian) Stability and chaos in 2-D discrete systems, Chaos Solit. Fract., 25(2005), 637-647.
  46. On the rank of the matrix radius of the limiting set for a singular linear Hamiltonian system, Linear Algebra Appl., 376(2004), 109-123.
  47. Spectral theory of discrete linear Hamiltonian systems, J. Math. Anal. Appl. 289(2004), 554-570.
  48. (with J. Chen) The limit circle and limit point criteria for second order linear difference equations, Comput. Math. Appl., 47( 2004), 967-976.
  49. (with G. Chen) Chaos of discrete dynamical systems in complete metric spaces, Chaos Solit. Fract., 22(2004), 555-571.
  50. (with G. Chen) Discrete chaos in Banach spaces, Science in China Ser. A, 48(2)(2005), 222-238 (English version), 34(5)(2004), 595-609 (Chinese version).
  51. Oscillation of self-adjoint second-order vector difference equations to the parameter, Comput. Math. Appl., 45(2003), 1591-1600.
  52. Symplectic structure of discrete Hamiltonian systems, J. Math. Anal. Appl., 266(2002), 472-478.
  53. (with S. Chen) Spectral theory of higher-order discrete vector Sturm-Liouville problems, Linear Algebra Appl., 323(2001), 7-36.
  54. (with S. Chen), Spectral theory of second-order vector difference equations, J. Math. Anal. Appl., 239 (1999), 195-212.
  55. (with S. Chen) Multiple positive solutions of singular boundary value problems, Indian J. Pure and Appl. Math., 30(9)(1999), 847-855.
  56. On singular singularly perturbed nonlinear vector boundary value problems, Indian J. Pure and Applied Math., 28(1997), 679-695.
  57. Singular perturbations for a higher-order nonlinear vector boundary value problems, Nonlinear Anal.,TMA, 28(1997), 1451-1464.
  58. A singular perturbed nonlinear vector boundary value problem, J. Math. Anal. Appl., 187(1994), 919-942.

www.sdzk.org

  • 已毕业研究生 (以毕业时间为序)

博士研究生:孙华清、李宗成、吕海燕、梁伟、邢秋菊、任国静、张丽娟

硕士研究生:王怡、张超、于盼盼、崔训强、王艳丽、邵春梅

  • 在读研究生(以入学时间为序)

博士研究生:黄秋玲、张旭

硕士研究生:刘妍、田灏臻、徐美茹、李萍、邵华